Browse Title Index


 
Issue Title
 
Vol 9, No 1 (2015) The automorphism groups of non-edge-transitive rose window graphs Abstract   PDF   ABSTRACTS (EN/SI)
Ted Dobson, István Kovács, Štefko Miklavič
 
Vol 13, No 2 (2017) The binary locating-dominating number of some convex polytopes Abstract   PDF   ABSTRACTS (EN/SI)
Ana Simić, Milena Bogdanović, Jelisavka Milošević
 
Vol 6, No 2 (2013) The bipartite graphs of abelian dessins d'enfants Abstract   PDF   ABSTRACTS (EN/SI)
Rubén A. Hidalgo
 
Vol 5, No 1 (2012) The canonical coloring graph of trees and cycles Abstract   PDF   ABSTRACTS (EN/SI)
Ruth Haas
 
Vol 11, No 1 (2016) The Cartesian product of graphs with loops Abstract   PDF   ABSTRACTS (EN/SI)
Tetiana Boiko, Johannes Cuno, Wilfried Imrich, Florian Lehner, Christiaan E. van de Woestijne
 
Vol 8, No 2 (2015) The Cayley isomorphism property for groups of order 8p Abstract   PDF   ABSTRACTS (EN/SI)
Gábor Somlai
 
Vol 8, No 1 (2015) The clone cover Abstract   PDF   ABSTRACTS (EN/SI)
Aleksander Malnič, Tomaž Pisanski, Arjana Žitnik
 
Vol 5, No 2 (2012) The combinatorial (19_4) configurations Abstract   PDF   PDF (corrected after printing)   ABSTRACTS (EN/SI)
Octavio Páez Osuna, Rodolfo San Agustín Chi
 
Vol 16, No 1 (2019) The conductivity of superimposed key-graphs with a common one-dimensional adjacency nullspace Abstract   PDF   ABSTRACTS (EN/SI)
Irene Sciriha, Didar A. Ali, John Baptist Gauci, Khidir R. Sharaf
 
Vol 7, No 2 (2014) The curse of the impact factor Details   PDF
Dragan Marušič, Tomaž Pisanski
 
Vol 16, No 2 (2019) The dimension of the negative cycle vectors of a signed graph Abstract   PDF   ABSTRACTS (EN/SI)
Alex Schaefer, Thomas Zaslavsky
 
Vol 13, No 1 (2017) The distinguishing index of the Cartesian product of countable graphs Abstract   PDF   ABSTRACTS (EN/SI)
Izak Broere, Monika Pilśniak
 
Vol 12, No 1 (2017) The distinguishing index of the Cartesian product of finite graphs Abstract   PDF   ABSTRACTS (EN/SI)
Aleksandra Gorzkowska, Rafał Kalinowski, Monika Pilśniak
 
Vol 16, No 1 (2019) The Doyen-Wilson theorem for 3-sun systems Abstract   PDF   ABSTRACTS (EN/SI)
Giovanni Lo Faro, Antoinette Tripodi
 
Vol 1, No 2 (2008) The easy part? Details   PDF
Dragan Marušič, Tomaž Pisanski
 
Vol 10, No 2 (2016) The endomorphisms of Grassmann graphs Abstract   PDF   ABSTRACTS (EN/SI)
Li-Ping Huang, Benjian Lv, Kaishun Wang
 
Vol 8, No 1 (2015) The equalization scheme of the residual voluntary health insurance in Slovenia Abstract   PDF   ABSTRACTS (EN/SI)
Boris Zgrablić
 
Vol 6, No 2 (2013) The excluded minor structure theorem with planarly embedded wall Abstract   PDF   ABSTRACTS (EN/SI)
Bojan Mohar
 
Vol 13, No 1 (2017) The existence of square integer Heffter arrays Abstract   PDF   ABSTRACTS (EN/SI)
Jeffrey H. Dinitz, Ian M. Wanless
 
Vol 9, No 2 (2015) The expected values of Kirchhoff indices in the random polyphenyl and spiro chains Abstract   PDF   ABSTRACTS (EN/SI)
Guihua Huang, Meijun Kuang, Hanyuan Deng
 
Vol 2, No 2 (2009) The Fifth General Conference - AMaMeF 2010 Details   PDF
Advertisement 4
 
Vol 3, No 1 (2010) The generalized Reye configuration Abstract   PDF   ABSTRACTS (EN/SI)
Brigitte Servatius, Herman Servatius
 
Vol 2, No 2 (2009) The genus crossing number Abstract   PDF   ABSTRACTS (EN/SI)
Bojan Mohar
 
Vol 15, No 2 (2018) The Hosoya polynomial of double weighted graphs Abstract   PDF   ABSTRACTS (EN/SI)
Tina Novak, Darja Rupnik Poklukar, Janez Žerovnik
 
Vol 3, No 2 (2010) The inner power of a graph Abstract   PDF   ABSTRACTS (EN/SI)
Richard Hammack, Neal Livesay
 
476 - 500 of 555 Items << < 15 16 17 18 19 20 21 22 23 > >>